Skip to Content

Ketorolac - Did you gain weight?

Responses (1)

RedSox978 23 Nov 2015

Ketorolac is a medication used in a similar manner as aspirin, Naproxen and other NSAIDs pain relievers. These do not cause weight gain in most people; although, ketorolac is superior in COX-2 inhibition causing stomach & liver toxicity over long-term use. Likely the change in life-style, like pain causing couch-lock, will change the way energy is stored and used. By inhibiting both COX-1 and 2 the drug is obsolete to Celebrex, Mobic; COX-2 essentially the target of all NSAIDs with minimal side-effects in contrast to the "classic" compounds. Newly classified for chronic pain, new steps have made a better product, less side-effect. It's only meant for short-term management so I would assume in a non-biological conclusion: this is a strong, but dangerous over time especially when if chronic pain is the issue. Weight may be lost or gained, having nothing to do with the medication.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Ketorolac - what are the adverse effects?

Posted 13 Sep 2009 1 answer

I have acid reflux and was given ketorolac?

Posted 22 May 2010 2 answers

Is ketorolac benefit on carpal tunnel syndrom?

Posted 18 Jun 2010 1 answer

Ketorolac not helping?

Posted 5 May 2016 2 answers